MAUDE Adverse Event Report: PREMIA SPINE LTD. TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT

PREMIA SPINE LTD. TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT
Model Number 85858
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explant is still in transit and no additional information about the revision is available at this time; therefore, the reason for the revision surgery and whether it is related to the tops system could not be determined.The rate of revisions for the tops system is lower than the reported rates in the literature for similar systems.If additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
The company received an explant from a clinic in the us.No information was provided regarding the reason for device removal.No other details were provided and no additional information is available at this time.
 
Additional Manufacturer Narrative
The explant was returned and a visual assessment identified signs of wear.Examination of the bottom plate arms and set screws indicated that the set screws were not fully tightened, which likely resulted in slippage of the bottom plate arms in the pedicle screws and subsequent implant misalignment.Based on the available information, it was concluded that the subsequent surgery was most likely related to the surgical technique employed during the original procedure rather than to the tops system.Revisions, associated with signs of wear, have been previously reported in a small number of cases where the implant was revised, without any sequelae.The cause for the revision surgery in such cases may be multifactorial, including patient and procedure related factors.The rate of revisions for the tops system is lower than the reported rates in the literature for similar systems.
 
Event or Problem Description
The company received an explant from a clinic in the us.No information was provided regarding the reason for device removal.No other details were provided.The explant arrived for investigation and was examined.

Brand Name
TOPS SYSTEM
Common Device Name
MOTION-PRESERVING SPINAL IMPLANT
Manufacturer (Section D)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS  4250407
Manufacturer (Section G)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS   4250407
Manufacturer Contact
elinor limor
7 giborey israel st.
ramat poleg
netanya, 42504-07
IS   4250407
MDR Report Key23486405
Report Number3012401682-2025-00013
Device Sequence Number21464344
Product Code QWK
UDI-Device Identifier07290014064010
UDI-Public07290014064010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P220002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85858
Device Lot NumberRTU0791
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown